# SDR VNAA202310260004

- Difficulty date: September 7, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 7,778 hours, 6,814 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: CN6220201009
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LOWER FAN COWL DOOR BTW 7/4 O´CLOCK POSITION AT LH ENGINE.   DENTS ON LOWER FAN COWL DOOR BTW 7/4 O´CLOCK POSITION AT LH ENGINE WERE REPAIRED PER REO 670-54-14-1012 REV. B
